I don’t want to die – I’m taking prednisone 20mg for 4 days and I am dehydrated?
i am 26f been taking prednisone20mg for 4 days and i been dehydrated and been given a small iv fluid in an urgent care, the doc didn’t care much and sent me home. i had an allergic reaction, couldn’t breath and had trouble swallowing and er doc gave me a steroid shot and prescribe the med for 5 days, on jan26. i have been drinking lots of water and pedyalyte and my mouth is very dry, ive been urinating alot. please help me, i don’t wana die. what else can i do to stop dehydrating
you should stop steroids as early as possible.
taper them off in gradual manner. do not stop abruptly.
drink plenty of fluids,lemon juice with sugar and fruit juices.
oral rehydration solutions will help.
In my opinion your are doing well with this treatment and on the right path..keep on the medication as prescribed and stay hydrated by drinking plenty of fluids and pedialyte ,avoid allergens and strain ,eat a lot of fibers ,
Suck on popsicles made from juices and sports drinks.
Suck on freeze bottled water or ice chips at frequent intervals
Eat yoghurt it is great for rehydration and a cup of coconut water ..
I recommend doing urine analysis and blood glucose post and brandial, do you have fever? Or skin disease?
Your dehydration symptoms are not sever yet we need to identify the cause
I do not think that this dose caused u diabetis…
Do u have any other troubles like dizziness, fatigue, palpitation ,any pain, fever…
I recommend u to do urine analysis, CBC and random blood sugar…
Not to worry